Alert archive / Arizona / Wind Advisories in 2011
Wind Advisory 34, NWS Phoenix, AZ
NWS Phoenix, AZ issued this wind advisory at Nov 4, 2011, 10:53 PM MST. It took effect at Nov 4, 2011, 11:00 PM MST. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2011, 10:53 PM MST (05:53 UTC)
- In effect from
- Nov 4, 2011, 11:00 PM MST
- Expired
- Nov 5, 2011, 2:00 AM MST
- In force
- 3 hr
- Issued by
- NWS Phoenix, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
687 WWUS75 KPSR 050553 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 1053 PM MST FRI NOV 4 2011 AZZ024-050900- /O.CAN.KPSR.WI.Y.0033.000000T0000Z-111105T0600Z/ /O.NEW.KPSR.WI.Y.0034.111105T0600Z-111105T0900Z/ SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS... SUPERIOR...TOP-OF-THE-WORLD 1053 PM MST FRI NOV 4 2011 ...WIND ADVISORY IN EFFECT UNTIL 2 AM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM MST SATURDAY. * AFFECTED AREA: SOUTHERN GILA COUNTY...TONTO NATIONAL FOREST FOOTHILLS. * LOCATIONS INCLUDE: GLOBE...MIAMI...SAN CARLOS...SUPERIOR... TOP-OF-THE-WORLD * TIMING: UNTIL 2 AM SATURDAY MORNING. * WINDS: SUSTAINED SOUTH AND SOUTHWESTERLY WINDS 20 TO 30 MPH GUSTING TO NEAR 45 MPH. * IMPACTS: STRONG WINDS WILL MAKE VEHICLE HANDLING MORE DIFFICULT DUE TO CROSS-WINDS...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...SMALL UNSECURED OBJECTS AROUND HOMES AND BUSINESSES MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ AZZ022-023-027-028-050700- /O.CAN.KPSR.WI.Y.0033.000000T0000Z-111105T0600Z/ NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...BUCKEYE...NEW RIVER...WICKENBURG... MESA...PHOENIX...GILA BEND...APACHE JUNCTION...CASA GRANDE... FLORENCE... 1053 PM MST FRI NOV 4 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS CANCELLED THE WIND ADVISORY FOR MARICOPA COUNTY AND NORTHWEST PINAL COUNTY. WINDS ACROSS MARICOPA COUNTY...NORTHWEST PINAL COUNTY AND THE GREATER PHOENIX AREA HAVE STAYED BELOW WIND ADVISORY CRITERIA FOR THE MOST PART SINCE 9 PM AND ARE NOT EXPECTED TO STRENGTHEN SIGNIFICANTLY FOR THE REST OF TONIGHT. THUS THE WIND ADVISORY HAS BEEN CANCELLED. HOWEVER...IT IS POSSIBLE THAT WHEN THE COLD FRONT PASSES THROUGH THE AREA LATER TONIGHT...GUSTY WINDS TO NEAR 40 MPH MAY BRIEFLY OCCUR. OVERALL WINDS SHOULD REMAIN BELOW 30 MPH FOR THE REST OF TONIGHT. $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Nov 4, 9:10 PM MST, 1 hour 43 minutes earlier.
Area forecast discussion, Nov 4, 9:10 PM MST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 910 PM MST FRI NOV 4 2011 .SYNOPSIS... STRONG GUSTY WINDS WITH AREAS OF BLOWING DUST IS THE FORECAST FOR INTO THIS EVENING AHEAD OF A PACIFIC COLD FRONT. LOCALIZED DENSE BLOWING DUST WITH SHARPLY REDUCE VISIBILITY IS ALSO EXPECTED. THE STRONG PACIFIC COLD FRONT WITH A CHANCE OF SHOWERS AND THUNDERSTORMS WILL MOVE EAST ACROSS SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA THROUGH THIS EVENING WITH SHOWERS LIKELY AND A CHANCE OF THUNDER- STORMS IN SOUTH-CENTRAL ARIZONA INCLUDING THE PHOENIX AREA BY LATE THIS EVENING AND TONIGHT. IT WILL BE MUCH COLDER SATURDAY WITH NEAR RECORD COOL DESERT HIGHS BETWEEN 60 AND 70 DEGREES. A FEW SHOWERS ARE POSSIBLE AGAIN LATE SUNDAY INTO MONDAY WITH ANOTHER COLD FRONT. WARMER WEATHER MAY FINALLY RETURN TOWARD THE END OF NEXT WEEK. && .DISCUSSION... ...PACIFIC STORM SYSTEM WITH STRONG WINDS...BLOWING DUST...SHOWERS... POSSIBLE THUNDERSTORMS...AND MUCH COOLER WEATHER... VIGOROUS PACIFIC TROF STILL PUSHING STEADILY EASTWARD AND INLAND EARLY THIS EVENING WITH THE TROF AXIS RUNNING FROM CENTRAL NV SOUTHWARD THRU FAR SERN CA. MAIN VORT MAX APPEARED TO BE APPROACHING YUMA FROM THE SOUTHWEST AT 8 PM PER THE VAPOR IMAGERY. SYSTEM APPEARS TO BE BOTH VERY DYNAMIC AND REASONABLY MOIST. LATEST SAN DIEGO SOUNDING SHOWED A SATURATED MARINE LATER TO ABOUT 650 MB AND IR IMAGERY SHOWED SIGNIFICANT LOW CLOUDS/STRATUS MOVING INLAND OVER THE COASTAL RANGES AND INTO OUR CWA ASSOCIATED WITH THE FRONTAL BAND. FRONTAL BAND NOW MOVING EAST ACROSS THE SOUTHEAST AZ DESERTS WITH NUMEROUS SHOWERS ON RADAR SPREADING EAST OF THE LOWER CO RIVER VALLEY. SYSTEM AND ASSOCIATED FRONT APPEAR TO BE A FEW HOURS SLOWER THAN PREVIOUSLY THOUGHT...AND THE COLD FRONT WILL PROBABLY NOT GET INTO THE PHOENIX AREA TIL BETWEEN 10 AND 11 PM THIS EVENING. RAISED POPS A BIT FOR TONIGHT ACROSS ARIZONA...WITH LIKELY NUMBERS OVER SWRN AZ AND CATEGORICAL VALUES FROM MARICOPA COUNTY EASTWARD. MOST OF THE COLD AIR ALOFT APPEARS FOCUSED OVER NORTHERN ARIZONA...BUT THE DIFLUENCE ALOFT/PVA/DYNAMICS ARE HELPING TO FORCE A FEW STORMS OVER THE HIGHER TERRAIN NORTH AND EAST OF PHOENIX. ALREADY HAVE SEEN A FEW LIGHTNING STRIKES OVER SRN GILA COUNTY...AND THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS LATER THIS EVENING OVER THE CENTRAL DESERTS AS THE COLD FRONT MOVES THRU THE AREA. EXPECT TO SEE GUSTY WINDS AHEAD OF AND ASSOCIATED WITH THE FRONT...THAT IS WHY THE WIND ADVISORY FOR SOUTH CENTRAL AZ CONTINUES DESPITE MOST WIND REPORTS CURRENTLY BELOW THRESHOLDS. FORECASTS HAVE BEEN UPDATED TO REFLECT THE CURRENT SKY POP AND WEATHER TRENDS AND LOOK TO BE IN GOOD SHAPE. .PREVIOUS DISCUSSION... AREAS OF BLOWING DUST WERE DEVELOPING IN THE GENERAL AREA BETWEEN CASA GRANDE...THE PHOENIX AREA...AND GILA BEND EARLY THIS AFTERNOON. WIND WAS FROM THE SOUTH AND SOUTHWEST GUSTING BETWEEN 30 AND 40 MPH IN THIS AREA. WIND WAS GENERALLY FROM THE SOUTHWEST AND WEST GUSTING BETWEEN 25 AND 35 MPH IN SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA. CLOUDINESS FROM THE SOUTHWEST WAS GRADUALLY INCREASING ACROSS THE AREA THIS AFTERNOON. TEMPERATURES WERE GENERALLY UP TO 5 DEGREES WARMER IN PORTIONS OF SOUTH-CENTRAL ARIZONA...AND AT LEAST A FEW DEGREES COOLER IN FAR SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA EARLY THIS AFTERNOON COMPARED WITH THE SAME TIME YESTERDAY. DEW POINT TEMPERATURES WERE GENERALLY 20 TO 30 DEGREES HIGHER SOUTHWEST AND WEST OF PHOENIX AND 3 TO 15 DEGREES HIGHER FROM PHOENIX EASTWARD. A PACIFIC COLD FRONT WITH MOSTLY LIGHT SHOWERS WAS SWINGING EAST INTO SOUTHEAST CALIFORNIA THIS AFTERNOON. RIGHT BEHIND THE FRONT...THE MAIN LOW PRESSURE SYSTEM WITH MOST OF THE SHOWERS AND ISOLATED THUNDERSTORMS WAS SWINGING EAST OVER SOUTHERN CALIFORNIA. WINDS FROM THE SOUTH AND WEST ARE EXPECTED TO INCREASE SOMEWHAT MORE ACROSS SOUTHEAST CALIFORNIA...AND SOUTHWEST AND SOUTH-CENTRAL ARIZONA INTO THIS EVENING AS THE STRONG PACIFIC COLD FRONT APPROACHES FROM THE WEST. STRONG CROSS WINDS ARE EXPECTED ACROSS SOME ROADS AND HIGHWAYS. THE STRONGEST WINDS ARE EXPECTED IN SOUTHWEST AND SOUTH-CENTRAL ARIZONA WITH GUSTS TO OVER 40 AND POSSIBLY 50 MPH INTO THIS EVENING. THE STRONG GUSTY WINDS ARE EXPECTED TO CONTINUE TO CAUSE AREAS OF BLOWING DUST IN THE DESERT AREAS. THIS INCLUDES INTERSTATES 10 AND 8 BETWEEN TUCSON...CASA GRANDE...PHOENIX...GILA BEND...YUMA...AND EL CENTRO. THE AREA BETWEEN TUCSON...CASA GRANDE...PHOENIX...AND GILA BEND IS ESPECIALLY PRONE TO LOCALIZED VERY DENSE BLOWING DUST WITH NEAR ZERO VISIBILITY POSSIBLE INTO THIS EVENING. THE BLOWING DUST COULD BE A CONCERN FOR THE LATE AFTERNOON COMMUTER RUSH HOUR IN THE GREATER PHOENIX AREA. THE STRONG PACIFIC LOW PRESSURE SYSTEM AND COLD FRONT WITH STRONG DYNAMICS WILL ACCELERATE EAST AND RESULT IN A CHANCE OF SHOWERS AND THUNDERSTORMS THAT WILL MOVE FROM WEST TO EAST ACROSS SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INTO THIS EVENING...THEN SHOWERS ARE LIKELY IN SOUTH-CENTRAL ARIZONA BY LATE THIS EVENING AND DURING THE NIGHT ALONG WITH AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS. MOST OF THE RAIN IS EXPECTED TO BE IN SOUTH-CENTRAL ARIZONA INCLUDING THE GREATER PHOENIX AREA TONIGHT. MOST OF THE SHOWERS AND CHANCE OF THUNDERSTORMS WILL PROBABLY NOT REACH THE PHOENIX AREA UNTIL LATE THIS EVENING. RAINFALL AMOUNTS ARE EXPECTED TO BE LESS THAN A TENTH OF AN INCH IN SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING EL CENTRO AND YUMA. RAINFALL AMOUNTS ARE EXPECTED TO RANGE FROM 1 TENTH OF AN INCH TO MORE THAN A QUARTER OF AN INCH IN THE SOUTH-CENTRAL ARIZONA DESERT INCLUDING THE PHOENIX AREA TO MORE THAN A THIRD OF AN INCH IN THE HIGHER TERRAIN NORTH AND EAST OF THE GREATER PHOENIX AREA. COLDER AIR WILL MOVE IN BEHIND THE FRONT WITH WELL BELOW AVERAGE TEMPERATURES. COMPARED WITH TODAY...HIGH TEMPERATURES ARE EXPECTED TO BE 10 TO 20 DEGREES COLDER SATURDAY WITH HIGHS BETWEEN 60 AND 70 IN THE DESERT AREAS INCLUDING PHOENIX...YUMA AND EL CENTRO. AND... DESERT LOW TEMPERATURES ARE EXPECTED TO BE IN THE MID 30S TO UPPER 40S SATURDAY NIGHT. THE SNOW LEVEL WILL LOWER TO BETWEEN 5 THOUSAND AND 55 HUNDRED FEET BY SATURDAY MORNING. HOWEVER...MOST OF THE PRECIPITATION WILL HAVE ENDED BY THEN. THUS...NO SIGNIFICANT SNOWFALL ACCUMULATION IS EXPECTED AT THAT LEVEL. PREVIOUS DISCUSSION... GOOD AGREEMENT NOW THAT WE/LL SEE ANOTHER LOW PRESSURE SYSTEM SWING THROUGH THE SOUTHWEST SUNDAY INTO MONDAY. POPS WERE INCREASED ONCE AGAIN FOR THIS SYSTEM...EVEN THOUGH IT IS NOT AS STRONG AS TODAY/S STORM THE BOUNDARY LAYER WILL STILL BE SUFFICIENTLY MOIST THAT AN EXTENDED PERIOD OF WETTING UP WON/T BE NEEDED. THIS SECOND SYSTEM WILL ALSO BRING ANOTHER PUSH OF COOLER AIR FOR MONDAY/TUESDAY. FORECAST FOR TUESDAY THROUGH FRIDAY OF NEXT WEEK GETS MURKY. STARTING TO SEE MORE EVIDENCE OF A MORE SUBSTANTIAL RIDGE DEVELOPING OVER THE WEST COAST AS A LARGE CUT-OFF LOW DEVELOPS WEST OF THE NORTHERN CALIFORNIA COAST. HOWEVER...THERE IS A LOT OF SPREAD IN THE MODEL DATA LEADING TO BELOW AVERAGE CERTAINTY. FOR NOW WILL GO WITH THE MEAN SOLUTION OF RIDGING OVERHEAD WHICH WILL BRING TEMPERATURES BACK CLOSE TO NORMAL. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX AND KIWA... COLD FRONT STILL APPROACHING FROM THE WEST...WINDS TO STAY GUSTY AND SOMEWHAT VARIABLE THRU 05Z GENLY FAVORING SOUTH-SOUTHWEST. PEAK GUSTS IN EXCESS OF 35KT POSSIBLE ASSOCIATED WITH THE UPCOMING FRONTAL PASSAGE BUT EXPECT MOST WINDS TO STAY BELOW 30KT. ANTICIPATE SOME LINGERING SUSPENDED DUST IN THE LATE THIS EVENING ...4-6SM WITH ISOLATED SPOTS DOWN NEAR 2SM. PRECIP HAS BEEN DEVELOPING AHEAD OF THE FRONT WITH CIGS BETWEEN 6-8K FEET...AND PRECIP WILL INCREASE BY 05Z AS FRONT APPROACHES AND MOVES THROUGH THE AREA. SOME CIGS TO LOWER TO AROUND 3K FEET BETWEEN 05 AND 09Z ASSOCIATED WITH THE FRONTAL PASSAGE. THERE WILL BE A CHANCE OF THUNDERSTORMS AS WELL TONIGHT MAINLY WITH THE FRONTAL PASSAGE. WINDS WEAKEN CONSIDERABLY AFTER 06Z AND CLOUDS DECREASE CONSIDERABLY AFTER 09Z. SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA INCLUDING KIPL AND KBLH... GUSTY WEST TO SOUTHWEST WINDS WILL CONTINUE THIS EVENING FOLLOWING THE COLD FRONTAL PASSAGE...WITH PEAK GUSTS IN EXCESS OF 30KT. FRONT WAS MOVING EAST OF THE LOWER CO RIVER VALLEY AS OF 9 PM...AND SHOWERS WERE DECREASING FROM THE WEST OVER IMPERIAL AND RIVERSIDE COUNTIES. WINDS WILL STAY GUSTY BUT WILL DIMINISH THIS EVENING BEHIND THE EXITING FRONT. THE FRONTAL PASSAGE WILL BRING SCT TO NUMEROUS SHOWERS AND POSSIBLY A STRAY THUNDERSTORM...WITH CEILINGS 6-8KFT MSL. MAY SEE A FEW LOWER DECKS DOWN TO NEAR 3K FEET. CLOUDS WILL CONTINUE TO DECREASE CONSIDERABLY AFTER 06Z SUBSIDENCE AFFECTS THE AREA. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... SUNDAY THROUGH THURSDAY... ANOTHER STORM SYSTEM MOVES THROUGH SUNDAY AND MONDAY EXITING TUESDAY. THIS WILL KEEP TEMPERATURES WELL BELOW NORMAL AND BRING AT LEAST A SLIGHT CHANCE OF SHOWERS ALONG WITH LOCALLY BREEZY CONDITIONS. A WARMING TREND CAN BE EXPECTED WEDNESDAY AND THURSDAY AS HIGH PRESSURE BUILDS INTO THE WESTERN STATES. MINIMUM HUMIDITIES WILL DECREASE TO NEAR 15 PERCENT ON THE LOW DESERTS TUESDAY FOLLOWED BY SOME ADDITIONAL DECREASES WEDNESDAY AND THURSDAY. NO CRITICAL FIRE WEATHER CONDITIONS ANTICIPATED. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...WIND ADVISORY UNTIL 11 PM MST THIS EVENING AZZ022>024-027-028. CA...NONE. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX DISCUSSION...CB/ELLIS/INIGUEZ AVIATION...CB FIRE WEATHER...AJ
Hazardous weather outlook, Nov 4, 5:00 AM MST, 17 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 500 AM MST FRI NOV 4 2011 AZZ022-023-027-028-051200- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 500 AM MST FRI NOV 4 2011 ...BLOWING DUST ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM MST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. A STRONG COLD FRONT WILL ARRIVE TODAY AND CAUSE STRONG SOUTHERLY WINDS TO DEVELOP. SUSTAINED WINDS AT 20 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED AHEAD OF THE FRONT. A WIND ADVISORY HAS BEEN ISSUED. THE STRONG WINDS WILL LIKELY LEAD TO WIDESPREAD BLOWING DUST WITH LOCALIZED AREAS OF VERY DENSE BLOWING DUST POSSIBLE...A BLOWING DUST ADVISORY HAS ALSO BEEN ISSUED. A FEW THUNDERSTORMS MAY ALSO DEVELOP FRIDAY EVENING AS THE FRONT MOVES ACROSS CENTRAL ARIZONA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HAZARDOUS WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ021-026-051200- WEST CENTRAL DESERTS-SOUTHWEST DESERTS- 500 AM MST FRI NOV 4 2011 ...BLOWING DUST ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ARIZONA AND WEST- CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. A STRONG COLD FRONT WILL ARRIVE TODAY AND CAUSE STRONG SOUTHWESTERLY WINDS TO DEVELOP. SUSTAINED WINDS AT 20 TO 30 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED AHEAD OF THE FRONT. A WIND ADVISORY HAS BEEN ISSUED. THE STRONG WINDS WILL LIKELY LEAD TO WIDESPREAD BLOWING DUST WITH LOCALIZED AREAS OF VERY DENSE BLOWING DUST POSSIBLE...A BLOWING DUST ADVISORY HAS ALSO BEEN ISSUED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HAZARDOUS WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ020-025-CAZ030>033-051200- LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 500 AM MST FRI NOV 4 2011 /500 AM PDT FRI NOV 4 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A STRONG COLD FRONT WILL ARRIVE TODAY AND CAUSE STRONG WESTERLY WINDS TO DEVELOP. SUSTAINED WINDS AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH ARE EXPECTED. THE STRONG WINDS COULD CAUSE AREAS OF BLOWING DUST TO DEVELOP. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HAZARDOUS WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ024-051200- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 500 AM MST FRI NOV 4 2011 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM MST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. A STRONG COLD FRONT WILL ARRIVE TODAY AND CAUSE STRONG SOUTHERLY WINDS TO DEVELOP. SUSTAINED WINDS AT 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED AHEAD OF THE FRONT THIS AFTERNOON INTO THE LATE EVENING HOURS. A WIND ADVISORY HAS BEEN ISSUED. A FEW THUNDERSTORMS MAY ALSO DEVELOP FRIDAY EVENING AS THE FRONT MOVES ACROSS CENTRAL ARIZONA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A RE-ENFORCING PUSH OF COLD AIR WILL ARRIVE TUESDAY MORNING...AT WHICH POINT NEAR TO SLIGHTLY BELOW FREEZING TEMPERATURES WILL BE POSSIBLE IN THE VALLEYS OF SOUTHERN GILA COUNTY INCLUDING THE GLOBE- MIAMI AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 11:42 PM MST | Special Weather Statement | PSR | 48 min | |
| Nov 4, 11:58 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 47 min |
| Nov 5, 12:29 AM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 61 min |
| Nov 5, 1:27 AM MST | Special Weather Statement | PSR | Pinal | 78 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.